# SDR UPS06646827

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - WXR FAIL DISPLAYED ON HSI WITH BOTH SYSTEMS SELECTED.  WXR TEST NOT ATTEMPTED.  REMOVED AND REPLACED WXR TRANSCEIVER IAW MM 34-43-01-4 CKS NORMAL.  SWAPPED ANT DRIVE C CONNECTION TO J2 IAW MM 34-43-05-4.
